MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-15
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(4).Livanova (b)(4) requested the part back for further investigation.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that the pump speed of a centrifugal pump system with tubing clamp could not be controlled during procedure.There was no report of patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Through follow-up communication, livanova deutschland learned that the customer declined to return the device for further investigation.Further, it was reported that the malfunction did not recur and no service activity was performed on the device associated to the reported event.As the customer declined any further activity, no investigation could be performed.Therefore, a root cause could not be identified.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8443386
Report Number9611109-2019-00182
Device Sequence Number2839515
Product Code DWA
UDI-Device Identifier04033817900986
UDI-Public(01)04033817900986(11)181105
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-15
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1